Skip to content
Includes Expert Content
Sweating
avatar
An_244950 posted:
I've have always had a problem with excessive sweating from the top of my head,(This is where it begins), to the bottom of my feet. I have seen several doctors about this and all they have to say that it's ok, but it's not ok when you cannot do anything without sweating all down your face and your hair flops because it is dripping wet. Some people say it's hot, but this will happen in the middle of winter as soon as I begin to exert myself to the form of just serving food at a gathering, going to the park, any kind of dancing. These times are always so embarrassing. I have never been able to enjoy the quality of life because of this. If anyone has a solution to this,please reply.
Reply
 
avatar
Mary Ruth Buchness, MD responded:
Dear Anonymous,
There is a medication that I give my patients who have excessive sweating. It is called glycopyrrolate, and it has changed people's lives. Go to see a dermatologist to get an evaluation. Also see the website SweatHelp.org. Good luck.


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Reduce Deep Acne ScarsExpert
A minimally invasive and exceptionally effective treatment to reduce acne scars is microdermabrasion. This is a manual exfoliation that ... More
Was this Helpful?
23 of 39 found this helpful

Expert Blog

Secrets of a Beverly Hills Cosmetic Surgeon - Robert Kotler, MD ,FACS

Dr. Robert Kotler gets beneath the surface to discuss selecting a cosmetic surgeon, computer imaging, celebrity makeovers and more...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.